# SDR ASAA2016020315282

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,306 hours, 8,396 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT T/C 78472002 FAN BLADE LUBRICATION FOUND FAN BLADE SHIMS WORN TO LIMITS AT ENGINE NR 1.  ACFT GROUNDED.  R & R FAN BLADE SHIMS AT ENG NR 1, 24 EA IAW T/C 78472002.
